Scalarization and nonlinear scalar duality for vector optimization with preferences that are not necessarily a pre-order relation


Rubinov A., Gasimov R.

JOURNAL OF GLOBAL OPTIMIZATION, vol.29, no.4, pp.455-477, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 4
  • Publication Date: 2004
  • Doi Number: 10.1023/b:jogo.0000047914.22567.66
  • Title of Journal : JOURNAL OF GLOBAL OPTIMIZATION
  • Page Numbers: pp.455-477

Abstract

We consider problems of vector optimization with preferences that are not necessarily a pre-order relation. We introduce the class of functions which can serve for a scalarization of these problems and consider a scalar duality based on recently developed methods for non-linear penalization scalar problems witha single constraint.